MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 04Z21-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated alinity i stat high sensitivity troponin-i results for a 75-year-old female patient.The following results were provided: on (b)(6) ,2025 sid (b)(6), 4.0 ng/l 18:22.On (b)(6) 2025, sid (b)(6), 133.1 ng/l 19:25, repeated on 07oct2025 4.5 ng/l 11:40.On (b)(6) 2025, sid (b)(6), 4.0 ng/l 01:51.Normal range <14.0 ng/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
Complete information for section a1 patient identifier is (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated alinity i stat high sensitivity troponin-i results for a 75-year-old female patient.The following results were provided: 06oct2025 sid (b)(6) 4.0 ng/l 18:22.06oct2025 sid (b)(6) 133.1 ng/l 19:25, repeated on 07oct2025 4.5 ng/l 11:40.07oct2025 sid (b)(6) 4.0 ng/l 01:51.Normal range <14.0 ng/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the alinity i stat high sensitivity troponin-i reagent lot 76532ud00.Review of tracking and trending by list number and by complaint lot did not identify any trends.Accuracy testing was completed using panels which mimic patient samples using an in-house retained kit of lot 76532ud00.All specifications were met indicating that the lot is performing acceptably.Device history review did not identify issues associated with the customer¿s observation.Labeling review concludes that the issue is adequately addressed.Based on our investigation, no systemic issue or deficiency was identified with the alinity i stat high sensitivity troponin-i reagent, lot number 76532ud00.

Brand Name
ALINITY I STAT HIGH SENSITIVITY TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23485729
Report Number3005094123-2025-00563
Device Sequence Number16091731
Product Code MMI
UDI-Device Identifier00380740194062
UDI-Public(01)00380740194062(17)251126(10)76532UD00
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2025
Device Catalogue Number04Z21-25
Device Lot Number76532UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient Age75 YR
Patient SexFemale